# SDR SWAA2021111725744

- Difficulty date: October 3, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 441EL
- Condition: Delaminated
- Location: Eng 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO-2 PYLON ACCESS PANEL 441EL EDGE AREA DELAMINATED MKD DOT ; / [01] PREPARED FOR REPAIR AT PANEL 441 EL AS PER B737-700 SRM. 51-70-06-2R-7; [02] VERIFIED STEP 1; OK TO INSTALL REPAIR PLIES; [03] REPAIRED AT PANEL 441 EL AS PER B737-700 SRM 51-70-06-2R-7 MATERIAL USED PO. 1731939 AND PO. 1694548; [04] VERIFIED STEP 3; [05] RESTORED FINISH AT ACCESS PANEL 441EL IAW B 737-7 AMM51-21-73-370-803.; [06] SUMMARY=PREPARED FOR REPAIR AT PANEL 441 EL AS PER B737-700 SRM. 51-70-06-2R-7 REPAIRED AT PANEL 441 EL AS PER B737-700 SRM 51-70-06-2R-7 MATERIAL USED PO. 1731939 AND PO. 1694548 RESTORED FINISH AT ACCESS PANEL 441EL IAW B 737-7 AMM51-21-73-370-803.; [07] VERIFIED STEPS #5 AND #6. N/R FINALIZED.
